Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum

L. H. Eliasson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.331842

Acta Mathematica, 179, (2), 153-196, 1996.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 287 downloads ] [ 0 comments ]
@inproceedings{l.1996discrete,
  title={Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum},
  author={L. H. Eliasson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329768992551},
  booktitle={Acta Mathematica},
  volume={179},
  number={2},
  pages={153-196},
  year={1996},
}
L. H. Eliasson. Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum. 1996. Vol. 179. In Acta Mathematica. pp.153-196. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203329768992551.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved